# SDR AALA20160614007

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 46,856 hours, 19,214 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AIR INTERRUPT, EMERGENCY DECLARED. LANDING UNEVENTFUL. ACFT NOT OVERWEIGHT.  DURING CLIMB HORIZONTAL STABILIZER ELECTRIC TRIM FAILED ON BOTH CONTROL YOKES AND AUTOPILOT.  MANUAL TRIM REMAINED AVAILABLE.  MAINTENANCE ACCOMPLISHED, FIM 27-41-00.  FAULT CLEARED.  SYSTEM CHECKS NORMAL.
